JOURNAL BROWSE
Search
Advanced SearchSearch Tips
INJECTIVE COVERS OVER COMMUTATIVE NOETHERIAN RINGS WITH GLOBAL DIMENSION AT MOST TWO
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
INJECTIVE COVERS OVER COMMUTATIVE NOETHERIAN RINGS WITH GLOBAL DIMENSION AT MOST TWO
Enochs, Edgar-E.; Kim, Hae-Sik; Song, Yeong-Moo;
  PDF(new window)
 Abstract
In [3], Del Valle, Enochs and Martinez studied flat envelopes over rings and they showed that over rings as in the title these are very well behaved. If we replace flat with injective and envelope with the dual notion of a cover we then have the injective covers. In this article we show that these injective covers over the commutative noetherian rings with global dimension at most 2 have properties analogous to those of the flat envelopes over these rings.
 Keywords
injective cover;
 Language
English
 Cited by
1.
INJECTIVE COVERS OVER COMMUTATIVE NOETHERIAN RINGS OF GLOBAL DIMENSION AT MOST TWO II,;;

대한수학회논문집, 2005. vol.20. 3, pp.437-442 crossref(new window)
 References
1.
Math. Z., 1963. vol.82. pp.8-28 crossref(new window)

2.
Israel J. Math., 1981. vol.39. pp.189-209 crossref(new window)

3.
Proc. Amer. Math. Soc., 1998. vol.126. pp.1611-1620 crossref(new window)

4.
Homotopy theory and duality, 1965.

5.
Pacific J. Math., 1958. vol.8. pp.511-528 crossref(new window)

6.
J. Algebra, 1990. vol.134. pp.298-325 crossref(new window)

7.
Lecture Notes in Math., 1996. vol.1634.